# SDR SWAA2014021725229

- Difficulty date: January 25, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 63,016 hours, 51,582 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 6569603
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ACCESS PANEL 3678R PLATE CRACKED AT BS 727, STRINGER 22R.  R & R PLATE IAW SRM & DRAWING.
